MathSciNet Relay Station
MathSciNet bibliographic data
MR1476136 58D29 (17B81 57M05)
Hayashi, Masato The moduli space of ${\rm SU}(3)$-flat connections and the fusion rules. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1545–1555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement